# SDR SWIA20230110

- Difficulty date: January 10, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 45,195 hours, 38,598 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE FOR RH FLOOR SILL AT FS319 IS CRACKED.      (C-CHECK RO 2/14/2023)    REPLACED SUPPORT ANGLE AT RH FLOOR SILL FS.319 WITH NEW SUPPORT ANGLE PN 601R31148-73 REF. CRJ 200 SRM 51-42-06 AND DWG #601R31148 REV. AC. CW SKYWEST TASK CARD 51-900-1003-SKY.
